# SDR USAA920070814

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 44,904 hours, 30,007 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTL - MAJOR REPAIR, CRACKED BULKHEAD WEB, BS 178, LBL 15, WL 234.  REPAIRED BULKHEAD WEB, BS 178, LBL 15, WL 234 IAW B737-400 SRM 53-10-08.
